# SDR 2005FA0001429

- Difficulty date: July 6, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N861SF
- Make and model: Cessna 182T
- Aircraft serial: 18281438
- Engine: Lyc IO540*
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Transponder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER CIRCUIT BREAKER POPPED AND PILOTS NOTED SMOKE IN CABIN.  FLIGHT WAS DISCONTINUED AND DISCREPENCY WAS NOTED.  AFTER INSPECTION, CHAFFED WIRE WAS FOUND NEAR THE AVIONICS RACK THAT HAD SHORTED ON THE AIRFRAME.  THE WIRES WERE REPAIRED IAW MFG RECOMMENDATION.  MFG ALSO RECOMMENDED ANTI-CHAFE BE INSTALLED ON AIRFRAME AT THE LOCATION OF CHAFFING.  (WP13200510948) (K)
